Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 240, NWS Kansas City, MO

June 26, 2011Atchison County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2011, 7:01 PM CDT for Atchison County, Nodaway County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 7:01 PM CDT (00:01 UTC)
Expired
Jun 26, 2011, 7:30 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atchison County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 151 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:40 PM CDTHAIL 1.255 E Quitman, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2873 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
6.2
Supercell composite
26.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WUUS53 KEAX 270001
SVREAX
MOC005-147-270030-
/O.NEW.KEAX.SV.W.0240.110627T0001Z-110627T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  WESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 730 PM CDT

* AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES
  WEST OF BURLINGTON JUNCTION...OR 9 MILES EAST OF TARKIO...AND      
  MOVING NORTHEAST AT 25 MPH. ANOTHER THUNDERSTORM WAS LOCATED OVER  
  FAR SOUTHEAST ATCHISON COUNTY AND COULD QUICKLY BECOME SEVERE AS   
  IT MOVES INTO WESTERN NODAWAY COUNTY. 

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON JUNCTION...HOPKINS...ELMO...CLEARMONT AND PICKERING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4057 9464 4023 9503 4024 9507 4026 9507
      4026 9526 4027 9535 4047 9534 4058 9519
TIME...MOT...LOC 0000Z 228DEG 21KT 4046 9517
WIND...HAIL 60MPH 1.00IN

$$

HAWBLITZEL
1 follow-up statement
109 
WWUS53 KEAX 270022
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT SUN JUN 26 2011

MOC005-147-270030-
/O.CON.KEAX.SV.W.0240.000000T0000Z-110627T0030Z/
NODAWAY MO-ATCHISON MO-
722 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON AND WESTERN NODAWAY COUNTIES UNTIL 730 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND PING PONG BALL SIZE HAIL.  ONE STORM WAS LOCATED NEAR 
SKIDMORE...OR 12 MILES WEST OF MARYVILLE...AND ANOTHER STORM WAS 
LOCATED NEAR BURLINGTON JUNCTION. BOTH STORMS ARE MOVING NORTHEAST 
AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BURLINGTON JUNCTION...HOPKINS...QUITMAN...CLEARMONT...ELMO AND
  PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4057 9464 4023 9503 4024 9507 4026 9507
      4026 9526 4046 9526 4058 9519
TIME...MOT...LOC 0021Z 230DEG 14KT 4035 9509
WIND...HAIL 60MPH 1.50IN

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:15 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 26, 4:15 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 PM CDT SUN JUN 26 2011

.DISCUSSION...

MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...

SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.

MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.

AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.

ALTHOUGH DERECHO PROPAGATION IS BY DEFINTION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.

TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON

MEDIUM RANGE (TUESDAY-SUNDAY)...

ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.

BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.

MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.

ACH

&&

.AVIATION...

FOR THE 18Z TAFS...THUNDERSTORMS WILL DEVELOP OVER NORTHERN PLAINS
LATER THIS AFTERNOON...BUT MAIN AREA OF COVERAGE SHOULD BE NORTH AND
EAST OF KMCI. LATE TONIGHT...NOCTURNAL JET WILL HELP FOCUS LIFT IN
THE VICINITY AND NORTH OF THE WARM FROM IN CENTRAL KANSAS AND
SOUTHWEST MISSOURI...SO PUT A TEMPO GROUP IN KSTJ FOR STORMS THAT
WILL MOVE SOUTHEAST OUT OF NEBRASKA LATE TONIGHT...THE ISSUE FOR THE
AFTERNOON OR EVENING CONVECTION IS THE INCREASING TEMPERATURES AT
700 MB WHICH WILL EFFECTIVELY SHUTDOWN CONVECTION UNTIL LATER
TONIGHT OFF THE HIGHER TERRAIN OF THE DAKOTAS. THE WARM FRONT THAT
IS STILL SOUTH OF THE MISSOUR RIVER WILL TREK NORTH AND COLD POOL
INTERACTION FROM CONVECTION OUT OF NEBRASKA AND IOWA THIS EVENING
COULD ENHANCE CONVECTIVE CHANCES AFTER 06Z IN NORTHERN MISSOURI.
STRATUS DECK AND LIGHT FOG IN THE MORNING LIKE TODAY IS POSSIBLE
TOMORROW MORNING SO WILL SHOW THAT PRIOR TO SUNRISE AND BURN IT OFF
LATE MORNING. ADOLPHSON

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
MOZ001>008-011>017-024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 26, 6:37 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT SUN JUN 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
637 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN
NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT
MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE
TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO
MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS
ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER
FLOODING IS ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD
FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST
OF A LINE FROM PAOLA TO MACON.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR
OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE.

HAWBLITZEL

In the hours before

Special weather statement, Jun 26, 6:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT SUN JUN 26 2011

MOZ001-002-270015-
ATCHISON MO-NODAWAY MO-
641 PM CDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON AND NORTHWESTERN
NODAWAY COUNTIES UNTIL 715 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF BURLINGTON JUNCTION...OR 9 MILES
EAST OF TARKIO...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURLINGTON JUNCTION...ELMO AND CLEARMONT.

LAT...LON 4058 9485 4052 9480 4031 9520 4045 9535
      4058 9515
TIME...MOT...LOC 2341Z 231DEG 21KT 4044 9518

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:03 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningEAXNodaway47 min
Jun 26, 7:32 PM CDTTornado WarningEAXNodaway43 min
Jun 26, 7:57 PM CDTAreal Flood AdvisoryEAXNodaway6 hr
Jun 26, 8:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth16 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway38 min
Jun 26, 10:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway49 min
Jun 26, 10:19 PM CDTSevere Thunderstorm WarningEAXPutnam26 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 26, 10:32 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway45 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 26, 10:54 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Worth36 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more36 min
Jun 26, 11:25 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more50 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt42 min
Jun 26, 11:42 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 4 more48 min
Jun 26, 11:44 PM CDTAreal Flood AdvisoryEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 26, 11:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more46 min
Jun 26, 11:48 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry6 hr
Jun 26, 11:50 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jun 27, 12:10 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt50 min
Jun 27, 12:13 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Cooper, Howard, Linn and 3 more47 min
Jun 27, 12:26 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Holt6 hr
Jun 27, 12:34 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, DeKalb5 hr
Jun 27, 12:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway24 min
Jun 27, 12:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Holt50 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Ray35 min
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway31 hr
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAtchison, Holt26 hr
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray48 min
Jun 27, 1:44 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb46 min
Jun 27, 1:47 AM CDTRiver Flood WarningEAXLinn, Livingston55 hr
Jun 27, 1:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 27, 1:53 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry37 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 27, 2:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte33 min
Jun 27, 2:50 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 27, 3:18 AM CDTSpecial Weather StatementEAXHenry, Jackson, Johnson42 min
Jun 27, 3:25 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler34 hr
Jun 27, 3:58 AM CDTSpecial Weather StatementEAXAndrew, DeKalb62 min
Jun 27, 4:47 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte, Ray43 min
Jun 27, 5:36 AM CDTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette39 min
Jun 27, 6:19 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson, Pettis41 min
Jun 27, 6:30 AM CDTRiver Flood WarningEAXAndrew, Buchanan33 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 27, 6:58 AM CDTRiver Flood WarningEAXBuchanan70 hr
Jun 27, 7:47 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 27, 7:57 AM CDTRiver Flood WarningEAXDaviess, Livingston13 hr
Jun 27, 8:29 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 27, 8:46 AM CDTRiver Flood WarningEAXRay36 hr
Jun 27, 8:58 AM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway48 hr
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.